Jump to content

Flu Shots


hilfgirl33
 Share

Recommended Posts

I had my flu shot yesterday. I have been milking a cold/sinus thing but had been feeling pretty well for the past few days. Well today I feel like I am getting sick all over again. Do you think this could be a side effect of teh flu shot. I feel somewhat tired, stuffy nose, somewhat itchy (eyes and throat).

I've had a cold for a month now and I hope I'm not getting another one on top of it.

Also, about 20 minutes to 1 hour after I had the shot I felt kind of weird - light sensitive, shaky, cold, but it did pass. Do you think that could've been a reaction.

My actual POTS seems not to be too affected by all this, so that is good news anyway!

Link to comment
Share on other sites

It is pretty normal after the vaccination to feel a bit sickly. The shot sets off an immune response. I usually get lots of aching at the injection site and feel really tired the next day or so, along with a bit like I'm coming down with a cold but not quite that bad.

Nina

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...